Onset of oedema after a month of new treatment.

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Community > Diabetes Treatment

Diabetes Treatment As there is currently no cure for the chronic, Diabetes mellitus – the emphasis must be on treatment and management to avoid complications. Please use this section to discuss how you carefully control and manage your Diabetes. Please let us know what is and isn’t working for you. Feel free to discuss all areas of treatment and management of Diabetes including diet, exercise, weight loss, insulin usage, oral drugs and more.


Onset of oedema after a month of new treatment.


Reply
 
Shared Thread Thread Tools
Old 03-01-2019, 04:13   #1
Junior Member
 
Join Date: Mar 2019
Posts: 1


Post Onset of oedema after a month of new treatment.

I am 55, female, and diabetic for the last 30 years. I am on voluntary-duty in Burma since new-year.

Before coming here, my doctor change my meds, right now they are:
enalapril maleate,
glipizide,
metformin,
pregabalin,
teneligliptin (new addition), &
biodib (new addition)

I am seeing swelling between knee and ankle (both legs), that is excessive on ankle. We get doctor visit once a month, any suggestions which salt I should discontinue/reduce-dosage-of first?

Thanks

psilo is offline   Reply With Quote
Old 03-01-2019, 13:00   #2
Moderator
 
VeeJay's Avatar
 
Join Date: Jan 2012
Location: Midwest USA
Posts: 9,242

Member Type
Type 2
Diagnosed in 2010

11872 likes received
4352 likes given
Default

Welcome to the forum.

I understand your concerns about the swelling. However, no one here can diagnose or suggest treatment. If this started right after he changed your meds, then that may be a clue. Can you contact your doctor and let him know about it?

Since you are on a couple diabetes medications, I assume you are T2 diabetic. You will find a lot of information here about diabetes and lots of support for gaining control - which is the goal for us all.

__________________
My low-carb recipe collection on Pinterest
https://www.pinterest.com/VRStudio1/...light-recipes/
70 yrs. Dx May 2010
Diet controlled: VLC/HF
BG steady with no highs or lows.
A1C in the 5% range.
____________________________________
Gluten intolerant, sensitive to dairy & eggs.
Eat no grains
VeeJay is online now   Reply With Quote
Reply

« Ast | what next »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
hmmm .. niacin drug cause "new onset diabetes???" foxl Diabetes Forum Lounge 7 03-11-2013 18:17
Researchers find that vitamin D may reduce the risk of adult type 1 onset diabetes Editor Diabetes News 0 02-08-2013 09:50
onset diabetes Sharon New Member Introductions 4 05-26-2011 12:14
Sudden Onset of Urinary Tract Infection breezeonby Diabetes Complications 4 03-12-2010 04:18
Prevent New Onset Diabetic powell Diabetes Symptoms 0 02-15-2009 10:09

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 17:48.




Powered by vBulletin®
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.